2019
Том 71
№ 11

All Issues

Pasichnyk H. S.

Articles: 1
Article (Ukrainian)

On the Cauchy Problem for $\mathop {2b}\limits^ \to$ -Parabolic Systems with Growing Coefficients

Ivasyshen S. D., Pasichnyk H. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2000. - 52, № 11. - pp. 1484-1496

For $\mathop {2b}\limits^ \to$ -parabolic dissipative systems and systems with growing coefficients as $| x | → ∞$ in the presence of degeneracies in the initial hyperplane, we investigate the fundamental matrix of solutions and the solvability of the Cauchy problem.